X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - analysis of pdes (3) 3
mathematics, applied (3) 3
global existence (2) 2
mathematics (2) 2
maximum principle (2) 2
3-d euler equations (1) 1
agglomeration (1) 1
aggregation (1) 1
asymptotic-behavior (1) 1
band-gap structure (1) 1
blow-up (1) 1
chemotaxis (1) 1
convexity (1) 1
critical mass (1) 1
darcy's law (1) 1
degenerate diffusion (1) 1
dirichlet-laplace operator (1) 1
double periodicity (1) 1
dynamics (1) 1
flow (1) 1
flows in porous media (1) 1
fluid dynamics (1) 1
fluids (1) 1
flux (1) 1
fractional diffusion (1) 1
functional inequalities (1) 1
gap (1) 1
hele-shaw (1) 1
hele-shaw cell (1) 1
homogenization (1) 1
ill-posedness (1) 1
incompressible-flow (1) 1
keller-segel model (1) 1
l2 decay (1) 1
large-time behavior (1) 1
mathematical analysis (1) 1
mathematical models (1) 1
mathematics, interdisciplinary applications (1) 1
muskat problem (1) 1
navier-stokes equations (1) 1
nonlinear parabolic partial differential equation (1) 1
nonlinearity (1) 1
numerical simulations (1) 1
parabolic-elliptic system (1) 1
partial-differential-equations (1) 1
perforated media (1) 1
physics (1) 1
physics, mathematical (1) 1
posedness (1) 1
quasi-geostrophic equations (1) 1
r-2 (1) 1
singular solutions (1) 1
spectral perturbations (1) 1
weak solutions (1) 1
well-posedness (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear analysis, ISSN 0362-546X, 2014, Volume 108, pp. 260 - 274
Journal Article
Communications in Mathematical Sciences, ISSN 1539-6746, 2014, Volume 12, Issue 3, pp. 423 - 455
We study the evolution of the interface given by two incompressible fluids with different densities in the porous strip. This problem is known as the Muskat... 
Hele-Shaw cell | Ill-posedness | Muskat problem | Maximum principle | Darcy's law | Blow-up | Well-posedness | FLUIDS | MATHEMATICS, APPLIED | GLOBAL EXISTENCE | well-posedness | ill-posedness | HELE-SHAW | maximum principle | FLOW | blow-up | DYNAMICS
Journal Article
Journal of Mathematical Physics, ISSN 1089-7658, 2007, Volume 48, Issue 6, pp. 065206 - 065206-19
... Matemáticas y Física Fundamental, Consejo Superior de Investigaciones Cientí cas, Serrano 123, 28006 Madrid, Spain Rafael Orive c Departamento de Matemáticas, Facultad de... 
SINGULAR SOLUTIONS | PHYSICS, MATHEMATICAL | 3-D EULER EQUATIONS | POSEDNESS
Journal Article
NETWORKS AND HETEROGENEOUS MEDIA, ISSN 1556-1801, 12/2019, Volume 14, Issue 4, pp. 733 - 757
We address a spectral problem for the Dirichlet-Laplace operator in a waveguide Pi(epsilon). Pi(epsilon) is obtained from an unbounded two-dimensional strip Pi... 
homogenization | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | Dirichlet-Laplace operator | GAP | Band-gap structure | spectral perturbations | double periodicity | perforated media
Journal Article
Advances in Differential Equations, ISSN 1079-9389, 01/2014, Volume 19, Issue 1-2, pp. 133 - 160
In this article, we prove results concerning the decay and first order asymptotic behavior of solutions to a system of equations that model heat transfer in a... 
INCOMPRESSIBLE-FLOW | MATHEMATICS | MATHEMATICS, APPLIED | NAVIER-STOKES EQUATIONS | MAXIMUM PRINCIPLE | QUASI-GEOSTROPHIC EQUATIONS | LARGE-TIME BEHAVIOR | L2 DECAY | WEAK SOLUTIONS | ASYMPTOTIC-BEHAVIOR
Journal Article
06/2013
In this paper we study an aggregation equation with a general nonlocal flux. We study the local well-posedness and some conditions ensuring global existence.... 
Mathematics - Analysis of PDEs
Journal Article
09/2012
We study the evolution of the interface given by two incompressible fluids with different densities in the porous strip $\RR\times[-l,l]$. This problem is... 
Mathematics - Analysis of PDEs
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.